# SDR DALA2020110303558

- Difficulty date: October 30, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 60,779 hours, 22,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 727d-727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON PREVIOUS REPAIR AT RAIL BETWEEN STATION 727D AND 727E AND BETWEEN LBL 003 AND RBL 003 AT AFT CARGO COMPARTMENT.  REPAIRS DOUBLERS AT RAIL BETWEEN STA 727D AND 727E AND BETWEEN LBL 003 AND RBL 003 AT AFT CARGO COMPARTMENT.  CCT WERE REPLACED, PER B737-800 SRM 53-00-53-2R-2.
